# SDR DHL2003805563

- Difficulty date: August 8, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR ON RIGHT INBD FLAP UPPER SURFACES, STA XW.106.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-7-1 PG 2, FIG 1.  REMOVED PLATING WITH INTERIM REPAIR IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED INTERNAL AREA IAW SRM 51-1-8B.  FABRICATED NEW PLATING IAW SRM 57-7-1 PG 2 FIG 1.  CLEANED, TREATED AND PRIMED NEW PLATING INTERNAL PART IAW SRM 51-1-8B.  INSTALLED NEW PLATING ON RIGHT INBD FLAP UPPER SURFACE, STA XW.106.000 IAW SRM 51-1-21 PG 1.
